# SDR AALA202411049299

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737823
- Aircraft serial: 44457
- Aircraft time: 13,311 hours, 4,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND LEFT HAND OVERWING AFT EMERGENCY LIGHT INOPERATIVE WHILE WORKING JOBCARD #09T20033001. FOUND EMERGENCY LIGHT SWITCH AT AFT FLIGHT ATTENDANT SEAT AT FAULT. CYCLED SWITCH. NO FAULTY NOTED. PER AMM 33-51-00.
